Article (Scientific journals)
Coalgebraic approach to the Loday infinity category, stem differential for 2n-ary graded and homotopy algebras
Ammar, Mourad; Poncin, Norbert
2010In Annales de l'Institut Fourier, 60 (1), p. 355--387
Peer reviewed
 

Files


Full Text
GradedLodayLodayInfinityAlgebrasAXvFinal.pdf
Author preprint (247.06 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Ammar, Mourad
Poncin, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Coalgebraic approach to the Loday infinity category, stem differential for 2n-ary graded and homotopy algebras
Publication date :
2010
Journal title :
Annales de l'Institut Fourier
ISSN :
0373-0956
Volume :
60
Issue :
1
Pages :
355--387
Peer reviewed :
Peer reviewed
Commentary :
2664318 (2011i:16017)
Available on ORBilu :
since 05 January 2014

Statistics


Number of views
91 (16 by Unilu)
Number of downloads
135 (7 by Unilu)

Scopus citations®
 
27
Scopus citations®
without self-citations
27
OpenCitations
 
18
WoS citations
 
25

Bibliography


Similar publications



Contact ORBilu